# SDR AALA202409055815

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 43,751 hours, 18,354 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 8743
- Condition: Faulty
- Location: Zone 100
- Part time: 11,556 hours, 5,384 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKE OFF SMELLED BURNING ODOR IN FLIGHT DECK AND CABIN; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. FOUND LEFT HAND RECIRCULATION FAN FAULTY. REMOVE AND REPLACED LEFT HAND RECIRCULATION FAN. PER AMM 21-25-02.
